MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number V172
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was found to be in safety mode during a routine check.Additionally, there were concerns regarding premature battery depletion of this crt-p.A revision procedure was performed and the crt-p was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
INVIVE
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15959025
Report Number2124215-2022-37654
Device Sequence Number14846304
Product Code NKE
UDI-Device Identifier00802526536625
UDI-Public00802526536625
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2014
Device Model NumberV172
Device Catalogue NumberV172
Device Lot Number100588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale